Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 7, Issue 4, Pages 241-247

A theoretical analysis of season length restrictions in fisheries management

1American Express Cards, 4315 South 2700 West, MC 02-03-07B, Salt Lake City, UT 84184, USA
2Department of Economics, Rochester Institute of Technology, 92 Lomb Memorial Drive, Rochester, NY 14623-5604, USA

Received 29 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Amitrajeet A. Batabyal, “On temporal controls and the stochastic behaviour of renewable natural resources,” Resources Policy, vol. 28, no. 1-2, pp. 7–12, 2002. View at Publisher · View at Google Scholar
  • Amitrajeet A. Batabyal, and Hamid Beladi, “Time restrictions in natural resource management: A dynamic and stochastic analysis,” European Journal of Operational Research, vol. 157, no. 3, pp. 775–783, 2004. View at Publisher · View at Google Scholar
  • M. De la Sen, and S. Alonso-Quesada, “Control issues for the Beverton–Holt equation in ecology by locally monitoring the environment carrying capacity: Non-adaptive and adaptive cases,” Applied Mathematics and Computation, vol. 215, no. 7, pp. 2616–2633, 2009. View at Publisher · View at Google Scholar
  • Yongzhi Liao, Yongkun Li, and Xiaoyan Dou, “Multiple positive periodic solutions for a Gilpin-Ayala competition predator-prey system with harvesting terms,” Abstract and Applied Analysis, vol. 2012, 2012. View at Publisher · View at Google Scholar